# SDR DATA2015033101

- Difficulty date: March 31, 2015
- Submitted: April 6, 2015
- Operation: Air carrier
- Aircraft: N376AC
- Make and model: Stbros SD360300
- Aircraft serial: SH3736
- Aircraft time: 26,992 hours, 29,101 cycles
- Engine: Pwa PT6A67R
- System (JASC): 7197 · Powerplant System Wiring
- Part: Wire
- Condition: Broken
- Stage of operation: TO
- How discovered: O
- Nature of condition: P
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL RT ENG RTOP SYS FAILED TO ACTIVATE.  TAKEOFF WAS ABORTED IAW ACC SOP'S.  ACFT RETURNED TO BLOCK.  UPON TROUBLESHOOTING IT WAS FOUND THAT A BROKEN WIRE ON RTOP VLV CONNECTOR HAD BROKEN CAUSING THE RTOP SYS TO NOT ACTIVATE.  WIRE WAS REPAIRED & SYS OPERATIONS CHECKED SATISFACTORILY COMPLETED.
